# SDR DALA2016103107960

- Difficulty date: June 13, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 44,044 hours, 30,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK AREA OF WING ACCESS PANEL.  THE ACCESS PANEL WAS REPLACED AND A. LEAK CHECK WAS PERFORMED.
